Kock, Anders
The stack quotient of a groupoid
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 44 (2003) no. 2 , p. 85-104
Zbl 1092.14001 | MR 1985833
URL stable : http://www.numdam.org/item?id=CTGDC_2003__44_2_85_0

Bibliographie

[1] P. Deligne and D. Mumford, The irreducibility of the moduli space of curves of a given genus, Publ. Math. I.H.E.S. 36, 75-110 (1969). Numdam | MR 262240 | Zbl 0181.48803

[2] J.W. Duskin, Simplicial Methods and The Interpretation Of "Triple" Cohomology, Mem. A.M.S. 163 (1975). Zbl 0376.18011

[3] M. Hofmann and T. Streicher The groupoid interpretation of type theory. In: G. Sambin and J. Smith (eds.) Twenty-Five Years of Constructive Type Theory, Oxford 1998. MR 1686856 | Zbl 0930.03089

[4] L. Illusie, Complexe cotangent et deformations I, II, Springer Lecture Notes in Math. 239 (1971), 283 (1972). MR 491680 | Zbl 0224.13014

[5] A. Kock, Characterization of stacks of principal fibre bundles, Institut Mittag-LefHer Report 27, 2000/ 2001.

[6] I. Moerdijk, Descent theory for toposes, Bull.Soc.Math.Belg.(A) 41 (1989), 373-391. MR 1031756 | Zbl 0688.18003

[7] E. Palmgren, Identity Types and Groupoids, preprint 2001.